# SDR COEA2016110501937

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N937FE
- Make and model: Cessna 208B
- Aircraft serial: 0037
- Aircraft time: 13,046 hours, 17,350 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 26060152
- Part serial: 870234
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

WHILE ENROUTE, THE OIL PRESSURE GAUGE INDICATED 50 PSI.  PILOT ELECTED TO DIVERT, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE OIL PRESSURE INDICATOR.
